Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 283, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 5:02 AM EDT for Walker County, Georgia. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2020, 5:02 AM EDT (09:02 UTC)
- Expired
- Apr 13, 2020, 10:14 AM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattanooga Creek at GA 193 near Flintstone (CCFG1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
272 WGUS42 KFFC 130902 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 502 AM EDT Mon Apr 13 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Chattanooga Creek near Flintstone affecting Walker County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC295-132302- /O.NEW.KFFC.FL.W.0283.200413T0902Z-000000T0000Z/ /CCFG1.1.ER.200413T0813Z.200413T0830Z.000000T0000Z.UU/ 502 AM EDT Mon Apr 13 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Chattanooga Creek near Flintstone. * From early this morning until further notice. * At 5 AM Monday the stage was 10.1 feet...and rising. * Flood stage is 10 feet. && LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541 $$
3 follow-up statements
258
WGUS82 KFFC 131145
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
745 AM EDT Mon Apr 13 2020
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
...The Flood Warning continues for the following rivers in Georgia...
South Chickamauga Creek near Ringgold affecting Catoosa County
Chattanooga Creek near Flintstone affecting Walker County
GAC047-140145-
/O.CON.KFFC.FL.W.0276.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.200413T0611Z.200413T1030Z.000000T0000Z.NO/
745 AM EDT Mon Apr 13 2020
The Flood Warning continues for
The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 7 AM Monday the stage was 20.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 21 feet...Widespread minor flooding continues
upstream and downstream from the gage on the U.S. Highway
41 or Nashville Street bridge. The flood waters will further
inundate natural floodplain...including low lying portions
of residential yards downstream of the gage...and upstream
from the gage along the creek between Interstate 75 and U.S.
Highway 41 or Nashville Street.
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$
GAC047-TNC065-140145-
/O.EXT.KFFC.FL.W.0272.200413T1520Z-200415T1630Z/
/WCKG1.1.ER.200413T1520Z.200414T0600Z.200415T1030Z.UU/
745 AM EDT Mon Apr 13 2020
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* From late this morning until Wednesday afternoon.
* At 4 AM Monday the stage was 10 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 14 feet by after midnight tonight. The
river will fall below flood stage by Wednesday morning.
* At 13 feet...Minor flooding expands further into the woodlands
and fields near the creek upstream and downstream from the gage on
the Georgia Highway 146 or Cloud Springs Road bridge. Minor
flooding of the creek also expands much further downstream as it
crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC295-140145-
/O.CON.KFFC.FL.W.0283.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.200413T0813Z.200413T1030Z.000000T0000Z.UU/
745 AM EDT Mon Apr 13 2020
The Flood Warning continues for
The Chattanooga Creek near Flintstone.
* Until further notice.
* At 07AM Monday the stage was 10.3 feet...and rising/falling/steady.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 10.0 feet.
* This crest compares to a previous crest of 10.8 feet on Apr 23 2018.
&&
LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541
$$
GAC083-TNC065-140145-
/O.EXT.KFFC.FL.W.0271.000000T0000Z-200414T2034Z/
/ENGG1.1.ER.200413T0514Z.200413T1200Z.200414T1434Z.NO/
745 AM EDT Mon Apr 13 2020
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Lookout Creek near New England.
* Until Tuesday afternoon.
* At 7 AM Monday the stage was 15.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 19 feet...Major Flooding begins. Several homes begin to flood
near Sells Lane and Lookout Creek Road and many buildings near
Creek Road and the New England hang gliding park. In addition...
flooding of the bridge and road along Nickajack Road near Lookout
Creek occurs. Some residence will likely need to evacuate. Also
major flooding will begin downstream as the creek crosses the
Tennessee border into the Tiftona area. Several roads near the
creek will be flooded and closed with a few feet of water.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$038
WGUS82 KFFC 131148 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
745 AM EDT Mon Apr 13 2020
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
...The Flood Warning continues for the following rivers in Georgia...
South Chickamauga Creek near Ringgold affecting Catoosa County
Chattanooga Creek near Flintstone affecting Walker County
GAC047-140145-
/O.CON.KFFC.FL.W.0276.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.200413T0611Z.200413T1030Z.000000T0000Z.NO/
745 AM EDT Mon Apr 13 2020
The Flood Warning continues for
The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 7 AM Monday the stage was 20.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 21 feet...Widespread minor flooding continues
upstream and downstream from the gage on the U.S. Highway
41 or Nashville Street bridge. The flood waters will further
inundate natural floodplain...including low lying portions
of residential yards downstream of the gage...and upstream
from the gage along the creek between Interstate 75 and U.S.
Highway 41 or Nashville Street.
&&
LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
3487 8515 3494 8515
$$
GAC047-TNC065-140145-
/O.EXT.KFFC.FL.W.0272.200413T1520Z-200415T1630Z/
/WCKG1.1.ER.200413T1520Z.200414T0600Z.200415T1030Z.UU/
745 AM EDT Mon Apr 13 2020
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* From late this morning until Wednesday afternoon.
* At 4 AM Monday the stage was 10 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 14 feet by after midnight tonight. The
river will fall below flood stage by Wednesday morning.
* At 13 feet...Minor flooding expands further into the woodlands
and fields near the creek upstream and downstream from the gage on
the Georgia Highway 146 or Cloud Springs Road bridge. Minor
flooding of the creek also expands much further downstream as it
crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC295-140145-
/O.COR.KFFC.FL.W.0283.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.200413T0813Z.200413T1030Z.000000T0000Z.UU/
745 AM EDT Mon Apr 13 2020
The Flood Warning continues for
The Chattanooga Creek near Flintstone.
* Until further notice.
* At 7 AM Monday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached. Minor flooding
begins of woodlands and fields near the creek upstream
and downstream from the gage on the Georgia Highway 193 bridge.
&&
LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541
$$
GAC083-TNC065-140145-
/O.EXT.KFFC.FL.W.0271.000000T0000Z-200414T2034Z/
/ENGG1.1.ER.200413T0514Z.200413T1200Z.200414T1434Z.NO/
745 AM EDT Mon Apr 13 2020
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Lookout Creek near New England.
* Until Tuesday afternoon.
* At 7 AM Monday the stage was 15.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 19 feet...Major Flooding begins. Several homes begin to flood
near Sells Lane and Lookout Creek Road and many buildings near
Creek Road and the New England hang gliding park. In addition...
flooding of the bridge and road along Nickajack Road near Lookout
Creek occurs. Some residence will likely need to evacuate. Also
major flooding will begin downstream as the creek crosses the
Tennessee border into the Tiftona area. Several roads near the
creek will be flooded and closed with a few feet of water.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$275 WGUS82 KFFC 131414 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1014 AM EDT Mon Apr 13 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Chattanooga Creek near Flintstone affecting Walker County GAC295-131444- /O.CAN.KFFC.FL.W.0283.000000T0000Z-200413T1414Z/ /CCFG1.1.ER.200413T0813Z.200413T1030Z.200413T1330Z.UU/ 1014 AM EDT Mon Apr 13 2020 The Flood Warning is cancelled for The Chattanooga Creek near Flintstone. * This takes effect immediately. * At 10 AM Monday the stage was 9.9 feet...and falling. * Flood stage is 10 feet. * The creek will continue to fall. && LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 4:12 AM EDT, 50 minutes earlier.
Area forecast discussion, Apr 13, 4:12 AM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 412 AM EDT Mon Apr 13 2020 .SHORT TERM /Today through Tuesday/... Ongoing severe thunderstorms were moving through portions of east and central GA this morning. These storms should push east of the forecast area by 12-13z. A secondary line of showers and thunderstorms was moving across northwest GA also. This line had a history of high winds earlier this evening across AL. So far reported winds have been within wind advisory criteria. Currently a Wind Advisory is in effect until 14z. A Flash Flood Watch remains in effect for a portion of north GA until 12z. Even though rain had ended across that area...some creeks are on the rise. Otherwise clearing should occur rapidly later this morning. Tonight should be dry and cooler. We will remain under a southwest flow aloft...so moisture returns during the day for central GA along the stalled frontal boundary. Low pops have been continued for a portion of 41 .LONG TERM /Tuesday Night through Sunday/... Region remains under a fairly active and progressive pattern through the extended forecast period. A short wave sweeps along the gulf coast region late Tuesday into Wednesday bringing rain chances back into the forecast area, especially the southern portion of the area. Mainly dry for the latter half of the work-week with rain chances increasing again next weekend as another wave approaches. Generally went with a model blend for the forecast grids. 20 && .AVIATION... 06Z UPDATE... A line of strong to severe thunderstorms will move across the taf sites from now through 11z. Have kept a tempo for all sites due to strong wind potential with gusts to 45 kts possible. Ceiling should vary from mvfr to ifr depending on rain and thunderstorms. Line timing is still on track for 06Z-07z for ATL and after 09Z for AHN and MCN. Conditions to clear fast behind the line although wind gusts should continue for several hours after. //ATL CONFIDENCE...06Z UPDATE... Medium on ceilings. Medium to High on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 76 49 74 52 / 20 5 5 30 Atlanta 73 48 71 48 / 10 5 5 30 Blairsville 66 41 66 41 / 20 5 10 30 Cartersville 69 43 68 43 / 5 5 5 20 Columbus 80 53 79 53 / 10 5 10 40 Gainesville 71 47 70 49 / 10 5 5 30 Macon 81 53 79 55 / 30 5 10 40 Rome 67 43 67 42 / 5 5 5 20 Peachtree City 75 47 74 47 / 10 5 5 30 Vidalia 85 59 83 62 / 80 10 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 11 AM EDT this morning for the following zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson... Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs... Treutlen...Warren...Washington...Wheeler...Wilcox. Wind Advisory until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Flash Flood Watch until 8 AM EDT this morning for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. Tornado Watch until 7 AM EDT this morning for the following zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter... Taliaferro...Twiggs...Wilkes...Wilkinson. && SHORT TERM...41 LONG TERM....20 AVIATION...41
Hazardous weather outlook, Apr 13, 5:00 AM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 500 AM EDT Mon Apr 13 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 AM EDT Mon Apr 13 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Severe thunderstorms are expected across portions of central Georgia early this morning. A few tornadoes are possible and damaging winds can be expected. Continued flooding is expected over parts of far north Georgia this morning from overnight heavy rainfall. With isolated flash flooding possible across portions of central Georgia this morning as well. River levels may remain high through early next week. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Tuesday through Wednesday, and again Saturday through Sunday. .SPOTTER INFORMATION STATEMENT... Virtual activation of storm spotters should be in effect. Please relay any reports of severe weather to the National Weather Service, amateur radio nets and other official sources while following all local, state and CDC guidelines.
In the hours before
Special weather statement, Apr 13, 3:36 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Mon Apr 13 2020
GAZ080-090>093-102>106-130800-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Crisp GA-Dooly GA-
Taylor GA-Sumter GA-Marion GA-Webster GA-
336 AM EDT Mon Apr 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...NORTHWESTERN CRISP...
SOUTHWESTERN DOOLY...SOUTHERN TAYLOR...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 400 AM EDT...
At 335 AM EDT...a line of strong thunderstorms was along a line
extending from near Unadilla to near Sanford...and moving east at
30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Oglethorpe, Preston,
Montezuma, Richland, Plains, Ideal, Leslie, Andersonville, De Soto,
Desoto, Weston, Cobb, Sumter, Putnam, Lamar and Seminole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3197 8444 3192 8446 3192 8487 3194 8495
3195 8496 3198 8496 3198 8503 3217 8501
3245 8417 3201 8380 3191 8413 3192 8434
3187 8434
TIME...MOT...LOC 0735Z 354DEG 16KT 3225 8378 3194 8493Local storm report, Apr 13, 3:49 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG 3 WNW BROWNDALE 32.31N 83.63W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREES REPORTED DOWN NEAR THE INTERSECTION OF HWY 26 AND
LOGGINS RD.
&&
EVENT NUMBER FFC2000354
TVLocal storm report, Apr 13, 3:51 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 4 SSW CLERMONT 34.43N 83.81W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
6100TH BLOCK OF RIVER RUN CIRCLE.
&&
EVENT NUMBER FFC2000355
TVLocal storm report, Apr 13, 3:52 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 1 SE OAKWOOD 34.22N 83.87W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
BLOCK OF BRIARWOOD DR.
&&
EVENT NUMBER FFC2000356
TVLocal storm report, Apr 13, 3:54 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG 2 ENE AQUALAND PARK 34.22N 83.94W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
BLOCK OF RIVER OAKS.
&&
EVENT NUMBER FFC2000357
TVLocal storm report, Apr 13, 4:49 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 2 NNW DALTON 34.79N 84.98W
04/12/2020 WHITFIELD GA EMERGENCY MNGR
WATER RESCUES AT SUSAN DR NW [34.810063, -84.968845]
HOME FLOODED ON CHEROKEE CIRCLE [34.846008, -85.050452]
HOME FLOODED ON BETHANY DR [34.854278, -84.956723]
BEAVERDALE RD NOT PASSABLE [34.870272, -84.956723] HOUSE
FLOODED ON LINDSEY MEMORIAL [34.728636, -85.078107]
WATER RESCUE ON DOGWOOD VALLEY RD [34.803787,
-85.081401]
&&
EVENT NUMBER FFC2000358
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:28 PM EDT | Tornado Warning | FFC | Chattooga, Walker, Whitfield | 32 min |
| Apr 12, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 28 min |
| Apr 12, 8:49 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 26 min |
| Apr 12, 8:53 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Apr 12, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| Apr 12, 9:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Apr 12, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Murray, Walker, Whitfield | 31 min |
| Apr 12, 9:25 PM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more | 6 hr |
| Apr 12, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Apr 12, 9:53 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 14 min |
| Apr 12, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Apr 12, 10:54 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| Apr 12, 11:18 PM EDT | Tornado Warning | FFC | Catoosa | 12 min |
| Apr 12, 11:26 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 49 min |
| Apr 12, 11:40 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 13, 12:04 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 56 min |
| Apr 13, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more | 68 min |
| Apr 13, 12:18 AM EDT | River Flood Warning | FFC | Whitfield | 15 hr |
| Apr 13, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more | 81 min |
| Apr 13, 1:02 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 28 min |
| Apr 13, 1:07 AM EDT | Tornado Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 23 min |
| Apr 13, 1:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 57 min |
| Apr 13, 1:23 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 52 min |
| Apr 13, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 13, 1:42 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more | 48 min |
| Apr 13, 1:44 AM EDT | Tornado Warning | FFC | Cherokee | 14 min |
| Apr 13, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more | 44 min |
| Apr 13, 2:01 AM EDT | Tornado Warning | FFC | Talbot, Upson | 29 min |
| Apr 13, 2:11 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Apr 13, 2:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more | 42 min |
| Apr 13, 2:20 AM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 25 min |
| Apr 13, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more | 38 min |
| Apr 13, 2:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 36 min |
| Apr 13, 2:33 AM EDT | Tornado Warning | FFC | Clayton, Fulton | 12 min |
| Apr 13, 2:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more | 50 min |
| Apr 13, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Apr 13, 2:45 AM EDT | Tornado Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Apr 13, 2:46 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 14 min |
| Apr 13, 2:50 AM EDT | River Flood Warning | FFC | Catoosa | 25 hr |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 37 min |
| Apr 13, 2:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more | 51 min |
| Apr 13, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Oconee, Walton | 47 min |
| Apr 13, 3:00 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Hall, Jackson, Madison | 45 min |
| Apr 13, 3:01 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more | 44 min |
| Apr 13, 3:05 AM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 25 min |
| Apr 13, 3:16 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Apr 13, 3:24 AM EDT | Tornado Warning | FFC | Greene, Hancock, Putnam | 36 min |
| Apr 13, 3:25 AM EDT | River Flood Warning | FFC | Whitfield | 3 days |
| Apr 13, 3:35 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more | 40 min |
| Apr 13, 3:36 AM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 24 min |
| Apr 13, 3:37 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more | 53 min |
| Apr 13, 3:50 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Apr 13, 4:03 AM EDT | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 27 min |
| Apr 13, 4:05 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 25 min |
| Apr 13, 4:09 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 23 min |
| Apr 13, 4:10 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Washington | 80 min |
| Apr 13, 4:17 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more | 73 min |
| Apr 13, 4:19 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 6 hr |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Cobb | 78 min |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 37 hr |
| Apr 13, 4:23 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 16 min |
| Apr 13, 4:36 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 13, 4:46 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 29 min |
| Apr 13, 4:49 AM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Stewart, Sumter, Webster | 5 hr |
| Apr 13, 4:55 AM EDT | River Flood Warning | FFC | Gilmer | 2 hr |
| Apr 13, 4:58 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 77 min |
| Apr 13, 5:14 AM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Apr 13, 5:36 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Apr 13, 5:42 AM EDT | River Flood Warning | FFC | Polk | 4 hr |
| Apr 13, 6:14 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.